Cite this article as:

Nurmagomedov А. А. About Approximation Multinominals, Orthogonal on Any Grids. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2008, vol. 8, iss. 1, pp. 25-31. DOI: https://doi.org/10.18500/1816-9791-2008-8-1-25-31


Language: 
Russian
Heading: 
UDC: 
517.5

About Approximation Multinominals, Orthogonal on Any Grids

Abstract: 

In this work are investigated approximation properties of multinominals pˆn(x), orthogonal with weight ∆tj on the any grids consisting of final number of points of a piece [−1, 1]. Namely the approximation formula, in which is established at increase n together with N, approximation behaviour of these multinominals close to approximation behaviour of multinominals Lasiandra.

Key words: 
-
References

1. Даугавет И.К., Рафальсон C.З. О некоторых неравенствах для алгебраических многочленов // Вестник Ленингр. ун-та. 1974. No 19. С. 18–24.
2. Сеге Г. Ортогональные многочлены. М.: Физматгиз,1962.
3. Суетин П.К. Классические ортогональные многочлены. М.: Наука, 1979. С. 244–271.

4. Конягин C.В. О неравенстве В.А. Маркова для многочленов в метрике L // Труды Мат. ин-та АН СССР. 1980. No 145. С. 117–125.
5. Шарапудинов И.И. Смешанные ряды по ортогональным полиномам. Махачкала: Изд-во ДНЦ, 2004. С. 35–36.

Full text:
102